# SDR DHL2002741012

- Difficulty date: August 22, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT THE CARGO SMOKE LIGHT CAME ON FOR FIVE MINUTES THEN WENT OUT DURING APPROACH AT 8,000 FT.  PERFORMED EMERGENCY CHECKLIST FOR CARGO SMOKE CONTROL AND EMERGENCY EVACUATION CHECKLIST.  TESTED MAIN CARGO SMOKE DETECTION SYSTEM IAW AEI CARGO CONVERSION MANUAL CH 26.  OPS CHECK OK OF SMOKE DETECTION SYSTEM.
